User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Chong, C. and Klüppelberg, C. 
Title:
Partial mean field limits in heterogeneous networks 
Abstract:
We investigate systems of interacting stochastic differential equations with two kinds of heterogeneity: one originating from different weights of the linkages, and one concerning their asymptotic relevance when the system becomes large. To capture these effects we define a partial mean field system, and prove a law of large numbers with explicit bounds on the mean squared error. Furthermore, a large deviation result is established under reasonable assumptions. The theory will be illustrated by...    »
 
Keywords:
interacting particle system, interacting SDEs, heterogeneous networks, large deviations, law of large numbers, mean field theory, partial mean field system, preferential attachment, propagation of chaos 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Stochastic Processes and their Applications 
Year:
2019 
Journal volume:
129 
Year / month:
2019-12 
Quarter:
4. Quartal 
Month:
Dec 
Journal issue:
12 
Pages contribution:
4998-5036 
Reviewed:
ja 
Language:
en 
Publisher:
Elsevier 
E-ISSN:
0304-4149 
Status:
Verlagsversion / published 
Semester:
WS 19-20 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text